# SDR DALA2018062804244

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 81,280 hours, 61,975 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL WAS WEAK AND CONCAVED BETWEEN SEATS 1B AND 1C.   REMOVED AND REPLACED THE FLOOR PANEL IAW AMM 53-20-01/201.
